# SDR RAIA2018051510001

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 38,043 hours, 23,432 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK WITH ASSOCIATED NR 1 BLEED OVERTEMP.   INSPECTED AND FOUND THE NR 2 LEAKING BEHIND CARGO BAY PANEL. R & R THE BLEED O-RINGS. LEAK CHECKED GOOD.
